# SDR DALA2024091609013

- Difficulty date: September 4, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553158) ACB, FLOOR STRUCTURE RAIL STA 772 RBL8 CORROSION AND DAMAGED HOLE. REPAIRED DAMAGED AREA IAW B737-800 SRM 53-00-53.
